MathSciNet Relay Station
MathSciNet bibliographic data
MR1451858 53C25 (53C30)
Park, Joon-Sik; Sakane, Yusuke Invariant Einstein metrics on certain homogeneous spaces. Tokyo J. Math. 20 (1997), no. 1, 51–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement